# SDR MYWA100131

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 15,990 hours, 6,167 cycles
- Engine: Ge CFM56*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eng Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS:  LT ENGINE BLEED TRIP OFF LIGHT ILLUMINATES AND WILL NOT RESET FOR MORE THAN 2 MINUTES.  RESET LT ENGINE BLEED LIGHT.  PERFORMED ENGINE BLEED OPS CHECK. SYS CHECKED NORMAL.
